A New Approach to Stability Analysis of Fuzzy Relational Model of Dynamic Systems

AuthorsArya Aghili-Ashtiani, S. K. Y. Nikravesh
JournalIranian Journal of Fuzzy Systems (IJFS)
Page number39-48
Serial number1
Volume number9
IF2.276 (2019)
Paper TypeFull Paper
Published AtFebruary 2012
Journal GradeISI
Journal TypeTypographic
Journal CountryIran, Islamic Republic Of
Journal Index10.22111/IJFS.2012.224


This paper investigates the stability analysis of fuzzy relational dynamic systems. A new approach is introduced and a set of sufficient conditions is derived which sustains the unique globally asymptotically stable equilibrium point in a first-order fuzzy relational dynamic system with sumproduct fuzzy composition. This approach is also investigated for other types of fuzzy relational composition.


Cite this article

Aghili Ashtiani, A., & Yadavar Nikravesh, S. K. (2012). A NEW APPROACH TO STABILITY ANALYSIS OF FUZZY RELATIONAL MODEL OF DYNAMIC SYSTEMS. Iranian Journal of Fuzzy Systems9(1), 39-48. doi: 10.22111/ijfs.2012.224


Paper URL